Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Phototoxic allergic reaction causes

Premium Questions

doctor1 MD

Can amoxycillin cause a secondary allergic reaction wherein your body produces more histamine to fight the penicillin allergen? Then when your body produces this histamine it causes more mucus. ...

doctor1 MD

Hi Doctor Rynne...my question is if someone is allergic to shell fish, is it the iodine in the fish that causes it ?...my email address is YYYY@YYYY ... ...

doctor1 MD

I had a reaction to a new face toner that caused small red bumps all over my face. The bumps are itcy and my face is tight. ...

doctor1 MD

am quite wary...what would cause a sudden new allergy/reaction? ...

doctor1 MD

recently was admitted to the ER for an allergic reaction (tongue swelling) 2 times in two weeks. My ... , Coreg and Amolodipine as well. What could be causing the reaction? They told me not to take any aspirin ...

Public Forum Discussions

doctor1 MD

salaam .i m 27 yr n i had phototoxic allergic reaction .doctor suggestes me metacortil and sunstop creams.after that my dace was fine n good .but now i some acne and acne scars on my face.for this doctor ...

doctor1 MD

My tongue itches really bad toward the front left side and I have been itching it with my teeth causing it to be sore. I recently had a bad allergy attack with pollen and have been sneezing and coughing ...

doctor1 MD

about 4 months ago i started having an allergic reaction to something. I moved in with my friend ... just not this one. is it likely that one of these things is the cause. it is literally making me break ...

doctor1 MD

the problem arises when I eat too many carbs. Could I be allergic to something in it? How would I know? ...

doctor1 MD

was she sick, prior to the visit to remove the warts. Can her bronchitis be caused from an allergic reaction? ...

doctor1 MD

had a reaction what will the cause be, i am so scared to go to the hair dresser again as i am scared ...

doctor1 MD

enough the tip of the rashes were all black in colour so i had too discontinue usage, explain what causes ...

doctor1 MD

this is an allergic reaction to the earrings? If so, what kind of earrings should I buy, and do you have any other ...

doctor1 MD

I am a 45 yo female, took last dose of Amoxicillin 875MG(BID x10days) this past Sat eve...Had no reaction at all while taking medication(Never sensitive to PCN in past)...woke up Sunday w/ itchy palms and soles of feet, than started w/ some...

doctor1 MD

three months, anyways the allergy doctor found out I was allergic to chapstick and Vaseline. The Vaseline I was using had an active ingredient of flavor which was causing a reaction so he said I probably ...

Mobile Questions and Answers

doctor1 MD

It is a misconception that allergies cause migraine However, allergies can cause sinus congestion, which can lead to headache. If you have allergies, the treatment for your allergy will not relieve your headache . The two conditions generally must be treated separately. See your doctor to ensure proper treatment.

doctor1 MD

It is not B12 itself but preservative causes these reactions. Rarely vitamin b 12 can cause such reaction also. If you are having this reaction i will recommend you atarax tablet. And yes if injections are problem take Methylcobal capsule 1000 microgram daily dose.

doctor1 MD

Hello, You must identify the reason for your allergic reactions and then try to remove the cause if possible.Once allergy takes place then you have to take some anti allergic like Benadryl or CETRIZINE or FEXOFENADINE. Thanks